# SDR QXEA0300020

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 385 hours, 270 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: D98C07606
- Part serial: 385
- Condition: Failed
- Location: Fuel System
- Part time: 369 hours, 251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX-LEFT FUEL LOW PRESSURE CAUTION LIGHT ON INFLIGHT.  REMOVED AND REPLACED ENGINE FEED PRESSURE SENSOR.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
